# SDR ASOA20140506055

- Difficulty date: May 5, 2014
- Submitted: May 7, 2014
- Operation: Air carrier
- Aircraft: N16918
- Make and model: Emb EMB-145LR
- Aircraft serial: 145397
- Aircraft time: 31,763 hours, 24,360 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE SERVICE DOOR SILL WAS FOUND TO BE CORRODED.  MAINTENANCE R & R THE SILL IAW SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
